| Catalog Number |
1089000000 |
| Medical Device Problem Code |
Unstable (1667)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.5 device(s) was functionally/visually inspected in the field.The device(s) was/were repaired and returned to use.Evaluation results findings (components/results).2 devices: shock absorber/ mechanical problem identified.1 device: chassis/frame/ mechanical problem identified.1 device: shock absorber/ wear problem.1 device: part/component/sub-assembly term not applicable/ wear problem.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1-september 30, 2025.This report summarizes 5 malfunction events(s), where it was reported the devices experienced fowler spongy; does not have "rigid" feel of support or head piece loose/wobbly, but still operates properly.No adverse consequence or clinically relevant delay in treatment was reported.
Additional Manufacturer Narrative
A device coded as evaluated was found after investigation to have experienced cannot be lowered; stuck in raised/elevated position, which is not reportable.
Event or Problem Description
This report now summarizes 4 malfunction events(s), instead of 5.